DBLP BibTeX Record 'journals/amai/GeBT09'

@article{DBLP:journals/amai/GeBT09,
  author    = {Yeting Ge and
               Clark W. Barrett and
               Cesare Tinelli},
  title     = {Solving quantified verification conditions using satisfiability
               modulo theories},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {55},
  number    = {1-2},
  year      = {2009},
  pages     = {101-122},
  ee        = {http://dx.doi.org/10.1007/s10472-009-9153-6},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}